# SDR HNAA2011051700141

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 48,182 hours, 53,042 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 6121S13
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING TAKEOFF ROLL.  AUTOFEATHER DID NOT ARM.  R & R SWITCH 6121-S13.  GROUND RUN OPS CHECKED GOOD IAW RUNUP MANUAL.
